# SDR QXEA0300002

- Difficulty date: January 1, 2003
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 11,308 hours, 15,991 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- FLIGHT ATTENDANT REPORTS THAT MAIN CABIN DOOR STICKS, MAKING IT VERY DIFFICULT TO OPEN.  FOUND LOOSE ATTACHMENT BOLT AND NUT IMPEDING DOOR OPENING AND CLOSING.  TIGHTENED BOLT.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
